Specialty Workshops

Specialty Workshops

Friday March 26th, 2021
January 1, 1970
9:00 am - 9:30 am

Pliaglis Presentation

11:30 am - 12:00 pm

Allergan Aesthetics Juvéderm® Volite™ – Enhance Patient Outcomes and Expand Your Practice – Dr. Katie Beleznay

Dr. Katie Beleznay

Length: 30 Minutes

1:30 pm - 2:00 pm

Solta Medical- Amanda Renzella Introducing Clear + Brilliant into your Practice

Amanda Renzella
Saturday March 27th, 2021
January 1, 1970
10:30 am - 11:00 am

Cynosure LLC

Length: 30 Minutes

11:00 am - 11:30 am

Pliaglis Presentation

Length: 30 Minutes

1:00 pm - 1:30 pm

Galderma - Dr. Katie Beleznay Sculptra: The Key to Collagen Stimulation in your Aesthetic Practice

Dr. Katie Beleznay

Length: 30 Minutes

1:30 pm - 2:00 pm

Galderma Presentation- Dr. Katie Beleznay Restylane: An Overview of the Advanced Technology and Multiple Indications

Dr. Katie Beleznay

Galderma- Dr. Lisa Kellett Restylane Skinboosters: The Face and Beyond

Dr. Lisa Kellett, M.D., F.R.C.P.(C), D.A.B.D
5:00 pm - 5:30 pm

Galderma Presentation- Dr. Andrei Metelitsa Dysport and the DREAM: Data to Support Satisfaction

Dr. Metelitsa
Sunday March 28th, 2021
January 1, 1970

Allergan Aesthetics - Evolution and Innovations with BOTOX COSMETIC® – Dr. Jean Carruthers

Dr. Jean Carruthers M.D., FRCSC, F.R.C. (Ophthalmology)

Length: 45 Minutes

2:30 pm - 3:00 pm

Pliaglis Presentation

Length: 30 Minutes